# SDR SWAA2019091036734

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 41,554 hours, 21,309 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830011
- Part serial: YA112089
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF #2 LAGGED 30% N1 BEHIND ENGINE #1.  TAKEOFF REJECTED AT 5 KNOTS. NO OTHER ABNORMAL INDICATIONS.  R&R FUEL PUMP PACKAGE PER MT.
